# SDR AALA202111110783

- Difficulty date: November 7, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 35,999 hours, 14,646 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: LH ENGINE OIL QTY INDICATION LOW WITH OIL PRESSURE FLUCTUATING IN PRECAUTIONARY AMBER ZONE, FLIGHT DECLARED EMERGENCY AND DIVERTED TO RDU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
